Моделирование возникновения и роста опухолей - I

УДК 517:612.6

  • Станислав Николаевич Антонцев Институт гидродинамики им. М.А. Лаврентьева СО РАН (Новосибирск, Россия);Центр математики, фундаментальных приложений и исследований операций, Университет Лиссабона (Лиссабон, Португалия)
  • Александр Алексеевич Папин Алтайский государственный университет (Барнаул, Россия)
  • Маргарита Андреевна Токарева Алтайский государственный университет (Барнаул, Россия)
  • Эвелина Ивановна Леонова Алтайский государственный университет (Барнаул, Россия)
  • Екатерина Александровна Гридюшко Алтайский государственный университет (Барнаул, Россия)
Ключевые слова: математическое моделирование, моделирование опухолей, задачи со свободными границами, уравнение Стокса, многомасштабные модели, гибридные модели, многофазные системы

Аннотация

По количеству смертей во всем мире онкологические заболевания обогнали сердечно-сосудистые. Развитие злокачественных опухолей начинается с мутаций генов, которые приводят к росту числа патологических клеток и их миграции к другим частям человеческого организма (метастазы). Затем раковые клетки вмешиваются в работу организма, что в конечном итоге приводит к смерти. Существует около двухсот разновидностей онкологических заболеваний, которые классифицируются по источнику происхождения. Большинство из них имеют общие черты и свои специфические особенности. В данном обзоре рассматриваются математические модели неспецифических опухолей в тканях. Последние учитывают конститутивную природу ткани и потребность растущей опухоли в вовлечении кровеносных сосудов. Излагается общий многомасштабный подход, включающий в себя клеточный цикл и мутацию неспецифических генов. Описываются основные методы и общие особенности моделирования роста опухолей. Цель первой части обзора — выявление некоторых тенденций и проблем в области моделирования рака на основе многофазных и многомасштабных моделей.

Скачивания

Данные скачивания пока не доступны.

Metrics

Загрузка метрик ...

Биографии авторов

Александр Алексеевич Папин , Алтайский государственный университет (Барнаул, Россия)

заведующий кафедрой дифференциальных уравнений

Маргарита Андреевна Токарева, Алтайский государственный университет (Барнаул, Россия)

кандидат физико-математических наук, доцент кафедры дифференциальных уравнений

Эвелина Ивановна Леонова, Алтайский государственный университет (Барнаул, Россия)

студентка Института математики и информационных технологий

Екатерина Александровна Гридюшко, Алтайский государственный университет (Барнаул, Россия)

студентка Института математики и информационных технологий

Литература

Friedman A. Cancer as Multifaceted Disease // Math. Model. Nat. Phenom. 2012. 7 1. DOI: 10.1051/mmnp/20127102.

Astanin S., Tosin A. Mathematical model of tumour cord growth along the source of nutrient // Math. Model. Nat. Phenom. 2007. 2 3. DOI: 10.1051/mmnp:2007007.

Araujo R.P., S. McElwain D.L. A mixture theory for the genesis of residual stresses in growing tissues. I. A general formulation // SIAM J. Appl. Math. 2005. 65. DOI: 10.1137/040607113.

Araujo R.P., S. McElwain D.L. A mixture theory for the genesis of residual stresses in growing tissues. II. Solutions to the biphasic equations for a multicell spheroid // SIAM J. Appl. Math. 2005. 66. DOI: 10.1137/040607125.

Astanin S., Preziosi L. Mathematical modelling of the Warburg effect in tumour cords // J. Theor. Biol. 2009. 258. DOI: 10.1016/j.jtbi.2009.01.034.

Breward C.J.W., Byrne H.M., Lewis C.E. A multiphase model describing vascular tumour growth // Bull. Math. Biol. 2003. 65. DOI: 10.1016/S0092-8240(03)00027-2.

Chaplain M.A.J., Graziano L., Preziosi L. Mathematical modelling of the loss of tissue compression responsiveness and its role in solid tumour development // Math. Med. Biol. 2006. 23. DOI: 10.1093/imammb/dql009.

Franks S.J., King J.R. Interactions between a uniformly proliferating tumour and its surroundings: uniform material properties // Math. Med. Biol. 2003. 20. DOI: 10.1093/imammb/20.1.47.

Preziosi L., Tosin A. Multiphase modelling of tumour growth and extracellular matrix interaction: mathematical tools and applications // J. Math. Biol. 2009. 58. DOI: 10.1007/s00285-008-0218-7.

Cristini V., Li A., Lowengrub J.S., Wise S.M. Nonlinear simulations of solid tumor growth using a mixture model: invasion and branching // J. Math. Biol. 2009. 58. DOI: 10.1007/s00285-008-0215-x.

Wise S.M., Lowengrub J.S., Frieboes H.B., Cristini V. Three-dimensional multispecies nonlinear tumor growth - I. Model and numerical method // J. Theor. Biol. 2008. 253. DOI: 10.1016/j.jtbi.2008.03.027.

Galle J., Loeffler M., Drasdo D. Modelling the effect of deregulated proliferation and apoptosis on the growth dynamics of epithelial cell populations in vitro // Biophys. J. 2005. 88. DOI: 10.1529/biophysj.104.041459.

Hoehme S., Drasdo D. Biomechanical versus nutrient control: what determines the growth dynamics of mammalian cell populations // An International Journal of Mathematical Demography. 2010. 17. DOI: 10.1080/08898480.2010.491032.

Radszuweit M., Block M., Hengstler J.G., Scholl E., Drasdo D. Comparing the growth kinetics of cell populations in two and three dimensions // Phys. Rev. E. 2009. 79. DOI: 10.1007/978-1-4939-6506-9_22.

Ambrosi D., Mollica F. On the mechanics of a growing tumor // Internat. J. Engrg. Sci. 2002. 40. DOI: 10.1016/S0020-7225(02)00014-9.

Ambrosi D., Mollica F. The role of stress in the growth of a multicell spheroid // J. Math. Biol. 2004. 48. DOI: 10.1007/s00285-003-0238-2.

Ambrosi D., Preziosi L. Cell adhesion mechanisms and stress relaxation in the mechanics of tumours // Biomech. Model. Mechanobiol. DOI: 10.1007/s10237-008-0145-y.

Anderson A.R.A., Chaplain M.A.J., Rejniak K.A. Single-cell-based models in biology and medicine // Mathematical Medicine and Biology. 2007. DOI: 10.1093/imammb/dqn008.

Anderson A.R.A., Rejniak K.A., Gerlee P., Quaranta V. Modelling of cancer growth, evolution and invasion: bridging scales and models // Math. Model. Nat. Phenom. 2007. 2. DOI: 10.1051/mmnp:2007001.

Gerlee P., Anderson A.R.A. A hybrid cellular automaton model of clonal evolution in cancer: The emergence of the glycolytic phenotype // J. Theor. Biol. 2007. 250. DOI: 10.1016/j.jtbi.2007.10.038.

Gerlee P., Anderson A.R.A. An evolutionary hybrid cellular automaton model of solid tumour growth // J. Theor. Biol. 2007. 246. DOI: 10.1016/j.jtbi.2007.01.027.

Rejniak K.A. A single-cell approach in modeling the dynamics of tumor microregions // Math. Biosci. Eng. 2005. 2. DOI: 10.3934/mbe.2005.2.643.

Ramis-Conde I., Drasdo D., Anderson A.R.A., Chaplain M.A.J. Modeling the infuence of the E-cadherin-b-catenin pathway in cancer cell invasion: A multiscale approach // Biophys. J. 2008. 95. DOI: 10.1529/biophysj.107.114678.

Rejniak K.A., Dillon R.H. A single cell-based model of the ductal tumour microarchitecture // Comp. Math. Methods Med. 2007. 8. DOI: 10.1080/17486700701303143.

Jiang Y., Pjesivac-Grbovic J., Cantrell C., Freyer J.P. A multiscale model for avascular tumor growth // Biophys. J. 2005. 89. DOI: 10.1529/biophysj.105.060640.

Doumic M. Analysis of a population model structured by the cells molecular content // Math. Model. Nat. Phenom. 2007. 2. DOI: 10.1051/mmnp:2007006.

Ribba B., Colin T., Schnell S. A multiscale mathematical model of cancer, and its use in analyzing irradiation therapies // Theor. Biol. Medical Model. 2006. 3 7. DOI: 10.1186/1742-46823-7.

Ribba B., Saut O., Colin T., Bresch D., Grenier E., Boissel J.P. A multiscale mathematical model of avascular tumor growth to investigate the therapeutic benefit of antiinvasive agents // J. Theor. Biol. 2006. 243. DOI: 10.1016/j.jtbi.2006.07.013.

Bertuzzi A., Fasano A., Gandolfi A., Sinisgalli C. ATP production and necrosis formation in a tumour spheroid model // Math. Model. Nat. Phenom. 2007. 2. DOI: 10.1051/mmnp:2007002.

Venkatasubramanian R., Henson M.A., Forbes N.S. Incorporating energy metabolism into a growth model of multicellular tumor spheroids // J. Theor. Biol. 2006. 242. DOI: 10.1016/j.jtbi.2006.03.011.

Preziosi L., Ambrosi D., Verdier C. A elasto-visco-plastic model of cell aggregates // Journal of Theoretical Biology. 2010. 262 1. DOI: 10.1016/j.jtbi.2009.08.023.

Chapman S.J., Shipley R.J., Jawad R. Multiscale modeling of fluid transport in tumors // Bull. Math. Biol. 2008. 70. DOI: 10.1007/s11538-008-9349-7.

Chauviere A., Hillen T., Preziosi L. Modeling cell movement in anisotropic and heterogeneous network tissues // Netw. Heterog. Media. 2007. 2. DOI: 10.3934/nhm.2007.2.333.

Hillen T. M5 mesoscopic and macroscopic models for mesenchymal motion // J. Math. Biol. 2006. 53. DOI: 10.1007/s00285-006-0017-y.

Lachowicz M. From microscopic to macroscopic description for generalized kinetic models // Math. Models Methods Appl. Sci. 2002. 12. DOI: 10.1142/S0218202502001994.

Secomb T.W., El-Kareh A.W. A theoretical model for the elastic properties of very soft tissues // Biorheology. 2001. 38.

Shipley R.J., Jones G.W., Dyson R.J., Sengers B.G., Bailey C.L., Catt C.J., Please C.P., Malda J. Design criteria for a printed tissue engineering construct: A mathematical homogenization approach // J. Theor. Biol. DOI: 10.1016/j.jtbi.2009.03.037.

Lejeune E., Linder C. Modeling tumor growth with peridynamics. // Biomechanics and Modeling in Mechanobiology. 2017. 16 4. DOI: 10.1007/s10237-017-0876-8.

Deutsch A., Dormann S. Tumor Growth and Invasion // Springer Science+Business Media New York. 2017. DOI: 10.1007/978-1-4899-7980-3.

Drasdo D., Hoehme S. Individual-based approaches to birth and death in avascular tumors // Math. Comput. Mod. 2003. 37. DOI: 10.1016/S0895-7177(03)00128-6.

Drasdo D., Hoehme S. A single-cell-based model of tumor growth in vitro: monolayers and spheroids // Phys. Biol. 2005. 2. DOI: 10.1088/14783975/2/3/001.

Anderson A.R.A., Chaplain M.A.J. Continuous and discrete mathematical models of tumor-induced angiogenesis // Bull. Math. Biol. 1998. 60. DOI: 10.1006/bulm.1998.0042.

McDougall S.R., Anderson A.R.A., Chaplain M.A.J. Mathematical modelling of dynamic adaptive tumour-induced angiogenesis: clinical implications and therapeutic targeting strategies // J. Theor. Biol. 2006. 241. DOI: 10.1016/j.jtbi.2005.12.022.

McDougall S.R., Anderson A.R.A., Chaplain M.A.J., Sherratt J.A. Mathematical modelling of flow through vascular networks: implications for tumour-induced angiogenesis and chemotherapy strategies // Bull. Math. Biol. 2002. 64. DOI: 10.1006/bulm.2002.0293.

Stephanou A., McDougall S.R., Anderson A.R.A., Chaplain M.A.J. Mathematical modelling of flow in 2D and 3D vascular networks: applications to anti-angiogenic and chemotherapeutic drug strategies // Math. Comput. Modelling. 2005. 41. DOI: 10.1016/j.mcm.2005.05.008.

Macklin P., McDougall S., Anderson A.R.A., Chaplain M.A.J., Cristini V., Lowengrub J. Multiscale modelling and nonlinear simulation of vascular tumour growth // J. Math. Biol. 2009. 58. DOI: 10.1007/s00285-008-0216-9.

Zheng X., Wise S.M., Cristini V. Nonlinear simulation of tumor necrosis, neovascularization and tissue invasion via an adaptive finite-element/level-set method // Bull. Math. Biol. 2005. 67. DOI: 10.1016/j.bulm.2004.08.001.

Ambrosi D., Preziosi L. On the closure of mass balance models for tumor growth // Math. Models Methods Appl. Sci. 2002. 12. DOI: 10.1142/S0218202502001878.

Pettet G.J., Please C.P., Tindall M.J.,S. McElwain D.L. The migration of cells in multicell tumor spheroids // Bull. Math. Biol. 2001. 63. DOI: 10.1006/bulm.2000.0217.

Bazaliy B.V., Friedman A. A free boundary problem for an elliptic-parabolic system: Application to a model of tumor growth // Comm. in PDE. 2003. 28. DOI: 10.1081/PDE-120020486.

Chen X., Friedman A. A free boundary problem for elliptic-hyperbolic system: An application to tumor growth // SIAM J. Math. Anal. 2003. 35. DOI: 10.1137/S0036141002418388.

Cui S., Friedman A. A hyperbolic free boundary problem modeling tumor growth // Interfaces & Free Boundaries. 2003. 5. DOI: 10.4171/IFB/76.

Chen X., Cui S., Friedman A. A hyperbolic free boundary problem modeling tumor growth: Asymptotic behavior // Trans. Amer. Math. Soc. 2005. 357. DOI: 0.1090/S0002-9947-05-03784-0.

Cui S., Friedman A. A free boundary problem for a singular system of differential equations: An application to a model of tumor growth // Trans. Amer. Math. Soc. 2003. 355. DOI: 10.1090/S0002-9947-03-03137-4.

Friedman A., Reitich F. Analysis of a mathematical model for growth of tumors // J. Math. Biol. 1999. 38. DOI: 10.1007/s002850050149.

Bazaliy B., Friedman A. Global existence and stability for an elliptic-parabolic free boundary problem: An application to a model with tumor growth // Indiana Univ. Math. J. 2003. 52. DOI: 10.1512/iumj.2003.52.2317.

Friedman A., Hu B. Asymptotic stability for a free boundary problem arising in a tumor model // J. Diff. Eqs. 2006. 227. DOI: 10.1016/j.jde.2005.09.008.

Wu J., Cui S. Asymptotic stability of stationary solutions of a free boundary problem modeling the growth of tumors with fluid tissues // SIAM J. Math. Anal. 2010. 41.

Fontelos M.A., Friedman A. Symmetry-breaking bifurcations of free boundary problems in three dimensions // Asymptotic Anal. 2003. 35.

Friedman A., Hu B. Bifurcation from stability to instability for a free boundary problem arising in tumor model // Arch. Rat. Mech. Anal. 2006. 180. DOI: 10.1016/j.jmaa.2006.04.034

Friedman A., Hu B. Stability and instability of Liapounov-Schmidt and Hopf bifurcations for a free boundary problem arising in a tumor model // Trans. Amer. Math. Soc. 2008. 360. DOI: 10.1090/S0002-9947-08-04468-1.

Morozov A., Ptashnyk M., Volpert V. Preface. Bifurcations and pattern formation in biological applications // Mathematical Modelling of Natural Phenomena. 2016. 11 5. DOI: 10.1051/mmnp/201611501.

Friedman A. A free boundary problem for a coupled system of elliptic, hyperbolic, and Stokes equations modeling tumor growth // Interfaces and Free Boundaries 2006. 8. DOI: 10.4171/IFB/142.

Friedman A., Hu B. Bifurcation from stability to instability for a free boundary problem modeling tumor growth by Stokes equation // Math. Anal & Appl. 2007. 327. DOI: 10.1016/j.jmaa.2006.04.034.

Friedman A., Hu B. Bifurcation for a free boundary problem modeling tumor growth by Stokes equation // SIAM J. Math. Anal. 2007. 39. DOI: 10.1016/j.jmaa.2006.04.034.

Kim Y., Stolarska M., Othmer H. A hybrid model for tumor spheroid growth in vitro I: theoretical development and early results // Math. Mod. Meth. Appl. Sci. 2007. 17. DOI: 10.1142/S0218202507002479.

Levine H.A., Nilsen-Hamilton M. Angiogenesis-A biochemical/mathematical perspective // Lecture Notes Math. 2006. 1872. DOI: 10.1007/11561606_2.

Levine H.A., Pamuk S.L., Sleeman B.D., Nilsen-Hamilton M. Mathematical modeling of capillary formation and development in tumor angiogenesis: penetration into the stroma // Bull. Math. Biol. 2001. 63. DOI: 10.1006/bulm.2001.0240.

Mantzaris N., Webb S., Othmer H.G. Mathematical Modeling of Tumor-Induced Angiogenesis // J. Math. Biol. 2004. 49. DOI: 10.1007/s00285-003-0262-2.

Xu J., Vilanova G., Gomez H. A mathematical model coupling tumor growth and angiogenesis // PLOS One. 2016. DOI: 10.1371/journal.pone.0149422.

Byrne H.M., Chaplain M.A.J. Growth of necrotic tumors in the presence and absence of inhibitors // Math. Biosci. 1996. 135. DOI: 10.1016/0025-5564(94)00117-3.

Cui S., Friedman A. Analysis of a mathematical model of the growth of necrotic tumors // J. Math. Anal. & Appl. 2001. 255. DOI: 10.1006/jmaa.2000.7306.

Friedman A. A multiscale tumor model // Interfaces & Free Boundaries. 2008. 10.

Friedman A. Free boundary value problems associated with multiscale tumor models // Mathematical Modeling of Natural Phenomena. 2009. 4. DOI: 10.1051/mmnp/20094306.

Friedman A., Hu B. The role of oxygen in tissue maintenance: Mathematical modeling and qualitative analysis // Math. Mod. Meth. Appl. Sci. 2008. 18. DOI: 10.1142/S021820250800308X.

Ayati B.P., Webb G.F., Anderson A.R.A. Computational methods and results for structured multiscale methods of tumor invasion // Multiscale Model. Simul. 2006. 5. DOI: 10.1137/050629215.

Jiang Y., Pjesivac-Grbovic J., Cantrell C., Freyer J.P. A multiscale model for avascular tumor growth // Biophy. J. 2005. 89. DOI: 10.1529/biophysj.105.060640.

Ribba R., Colin T., Schnell S. A multiscale model of cancer, and its use in analyzing irradiation therapies // Theor. Biol. & Med. Mod. 2006. 3. No. 7. DOI: 10.1186/1742-4682-3-7.

Ribba B., Sant O., Colin T., Bresch D., Grenien E., Boissel J.P. A multiscale model of avascular tumor growth to investigate agents // J. Theor. Biol. 2006. 243. DOI: 10.1016/j.jtbi.2006.07.013.

Опубликован
2020-09-09
Как цитировать
1. Антонцев С. Н., Папин А. А., Токарева М. А., Леонова Э. И., Гридюшко Е. А. Моделирование возникновения и роста опухолей - I // Известия Алтайского государственного университета, 2020. № 4(114). С. 70-80. URL: http://izvestiya.asu.ru/article/view/%282020%294-11.